logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleKeplerova úloha - algebraické riešenie
English TitleAlgebraic Solution of the Kepler Problem
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2009
Volume 38
Number 1
Pages 42-50
ISSN 1335-4981
Abstract
We present the algebraic solution to the Kepler problem - i.e. we show how to find all the possible trajectories of a testing body in the Newtonian gravitational field of a massive central body - without any need of integrating an equation of motion (differential equation). The presented idea is rather well-known on the scientific level, however, almost absolutely unknown in pedagogical level in spite of the fact it offers a nice possibility to explain the Keplerian elipses to the secondary school students.
Authors
Demetrian, Michal
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007